On the difference spaces of almost convergent and strongly almost convergent double sequences

Capan H., Basar F.

POSITIVITY, vol.23, no.2, pp.493-506, 2019 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 23 Issue: 2
  • Publication Date: 2019
  • Doi Number: 10.1007/s11117-018-0620-3
  • Journal Name: POSITIVITY
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.493-506
  • Istanbul University Affiliated: Yes


In this paper, we study the difference spaces F(), F0(), [F]() and [F]0() of double sequences obtained as the domain of four-dimensional backward difference matrix in the spaces F, F0, [F] and [F]0 of almost convergent, almost null, strongly almost convergent and strongly almost null double sequences; respectively. We examine general topological properties of those spaces and give some inclusion theorems. Furthermore, we deal with their dual spaces.